# SDR USAA2009022490431

- Difficulty date: February 21, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Aircraft time: 85,977 hours, 17,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BFM - C4 - EEL - EXTERIOR EMERGENCY LIGHT ON RIGHT FORWARD DOOR & RIGHT OVERWING EGRESS WILL NOT COME ON.  REPLACED M731 BATTERY PACK IAW B767 AMM 33-51-00 & 33-51-07.
